Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the geometric and topological rigidity of hyperbolic 3-manifolds
HTML articles powered by AMS MathViewer

by David Gabai PDF
J. Amer. Math. Soc. 10 (1997), 37-74 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57M50
  • Retrieve articles in all journals with MSC (1991): 57M50
Additional Information
  • David Gabai
  • Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
  • MR Author ID: 195365
  • Email: Gabai@cco.caltech.edu
  • Received by editor(s): October 1, 1993
  • Received by editor(s) in revised form: September 1, 1995
  • Additional Notes: Partially supported by NSF Grants DMS-8902343, DMS-9200584, DMS-9505253 and SERC grant GR/H60851.
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 37-74
  • MSC (1991): Primary 57M50
  • DOI: https://doi.org/10.1090/S0894-0347-97-00206-3
  • MathSciNet review: 1354958